# SDR WX0A2020082673562

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 44,663 hours, 33,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY EPSU TEST BATTERY 11WL FLAGGED DURING TEST.    REMOVED AND REPLACED EPSU BATTERY 11WL REF A319 AMM 33-51-38 PB 401. OPS CHECK GOOD.
